| Model Number |
8229306 |
| Medical Device Problem Codes |
Break (1069); Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis of the device found that visually, under magnification, a cut/tear was observed on the distal end of the inflation tube that inserts into the inflation lumen of the tube.Functionally, for further analysis, a syringe was used to inject 20cc of air into the cuff balloon and the cuff gradually deflated.For additional analysis, a leak test was performed to observe any other possible areas of leakage and bubbles (leakage) were only observed at the aforementioned area.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that before surgery, the inflatable balloon of an endotracheal tube was leaking when used for the first time.The package had no damages and was in sealed condition when opened.There was no patient involved.
Additional Manufacturer Narrative
H6: previously applied codes of fdc d16 is no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.